# SDR KBMA117605

- Difficulty date: June 1, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N345SH
- Make and model: Snias AS350B2
- Aircraft serial: 3345
- Engine: Tmeca ARRIEL1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Cowling
- Condition: Damaged
- Location: Main Gearbox
- Part time: 1,530 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UPON TAKEOFF, HEARD STRANGE NOISE.  UPON LANDING FOUND LEFT MGB COWLING RIPPED.  REMOVED AND REPLACED LOWER SLEEVES WITH SERVICABLE UNITS.  REMOVED AND REPLACED LEFT COWLING WITH SERVICABLE UNIT.
